# SDR HNAA2023112100443

- Difficulty date: October 7, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E000706 CARGO DOOR, THERE ARE SMALL PAINT SCRATCHES AT VARIOUS LOCATIONS.  REPAIRED SMALL SCRATCHES ON CARGO DOOR AT VARIOUS LOCATIONS IAW PIEDMONT EO1-52-23-0349
